About a month ago I had an allergic reaction to squash. I was visiting a friend and did not have access to any anti-hystamines. My past squash incondent wasn't as severe but I could feel my throat getting tight. The person I was staying with didn't quite understand the severity of the reaction and thought i'd probably feel better by morning. I was up all night not being able to breath. I went to emergency the next day and had a shot of an anti-hystamine and a mask that contained steriods that I breathed in for about 20 minutes. I was not given a shot of epinephrine because I endured the reaction for 7 hours before showing up to the hospital. Anyway, it has been a month and I have been bed ridden. I can still hardly breath and I have intense chest pain. If I go for a walk i come back practically chocking on my own breath. I am now also reacting to things I didn't in the past. I ate a pear the other day which I instantly reacted to and took antihystamines which stopped the reaction but didn't improve the other symptoms. WHAT THE HELL IS GOING ON? And should I just use my epipen? I have an inhaler that had never been used given to me that contains salbutamol sulfate which has helped a little, but not much.
I just wanted to respond. I saw you had none. I am having an ongoing allergic reaction too, the way I found my way here. I really don't have an answers for you, but I definitely think the Doctors are not even understanding these things really work in some cases. It may be a mystery and you may have to just hang tight. I am so sympathetic to you. I know how frustrated I am after 5 days of this and being totally paranoid in what I eat or drink, I broke out in blotches after having mineral water this morning. This is completely not fun at all. I was speaking to my sister yesterday about it. She said my neice in her teen years was breaking out in hives at random for years. They never could and still havent even figured out what it is attributed to. I just wish Drs would come out and admit that they don't know either and tell us to treat it as a skin condition.. and to treat it as needed with benadryl or other antihystamines.
Sometimes these prolonged reactions are just that, prolonged reactions. Thats my non medical opinion. Try to relax and pace yourself, keeping anxiety and stress under control. I know its not easy because even sitting here I know my bathroom needs to be cleaned, my roof is growing mold, and I have a sinkhole in my front yard. I dont have the money to fix my non insurance covered sink hole, I dont have the 1000.00 deductable for my roof, and I am sitting here on benadryl not wanting to clean that bathroom. PS. My husband is annoying me.. lols. I am just glad my autistic son is in school, my husband is at work, and I have cable and internet.
Try to relax, this will pass Im sure. I am going to take my own advice.
I just found this site. I wanted to pass it on to you. I also posted it to the parasite thread where Dr Oz said atleast 80% of people have parasites.
I started looking into other things.. and I found this girls website blog. http://myjourneywithcandida.blogspot.com/2010/02/candida-diet.html
She says in her comments at the bottom that this diet was not effective.. but the cleanses she did are very effective. I am in no way associated with these sites but wanted to pass on the info. I just ordered the 40.00 cleanse of organic herbal capsules.. you take 4 a day.. and it is supposed to get rid of all parasites and eggs within 30 days. It also had said that parasites can cause allergic reactions and hives. This is what made me want to give it a go. I am also going to do all the cleanses.. in order of how they say. just read over the site carefully so you get out of it what I did. I wish you the best of luck!
Looks like the allergic reactions have triggered an attack of Asthma. Cough, chest tightness and breathlessness the three symptoms are the triad of symptoms for Asthma. It is a disease affecting the lungs causing narrowing of the airways, usually due to an allergic reaction to triggering factors. Therapy is with bronchodilators which cause the airways to dilate. You will need to consult your doctor who may even ask for blood tests and an X ray. Lung function tests could further help in evaluation.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.